Existence of solutions to generalized von Foerster equations with functional dependence

Tom 83 / 2004

Henryk Leszczyński, Piotr Zwierkowski Annales Polonici Mathematici 83 (2004), 201-210 MSC: Primary 35R10; Secondary 35L45, 35A05, 92B05. DOI: 10.4064/ap83-3-2

Streszczenie

We prove the existence of solutions to a differential-functional system which describes a wide class of multi-component populations dependent on their past time and state densities and on their total size. Using two different types of the Hale operator, we incorporate in this model classical von Foerster-type equations as well as delays (past time dependence) and integrals (e.g. influence of a group of species).

Autorzy

  • Henryk LeszczyńskiInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail
  • Piotr ZwierkowskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/14
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek